MAUDE Adverse Event Report: KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG

KARL STORZ SE & CO. KG POWER LED RUBINA, OPAL1 NIR/ICG
Model Number TL400
Medical Device Problem Codes Energy Output Problem (1431); Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was an issue with the fuse.No negative impact in state of health reported.

Brand Name
POWER LED RUBINA, OPAL1 NIR/ICG
Common Device Name
POWER LED RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23821177
Report Number9610617-2025-02338
Device Sequence Number9409888
Product Code OWN
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL400
Device Catalogue NumberTL400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown